A variational formulation for the two-sided obstacle problem with measure data

Haïm Brezis, Sylvia Serfaty

Research output: Contribution to journalArticlepeer-review

Abstract

We give a new variational formulation for the two-sided obstacle problem with measure data. This formulation allows to prove in particular that the solution does not depend on the part of the data which is concentrated on a set of zero newtonian capacity.

Original languageEnglish (US)
Pages (from-to)357-374
Number of pages18
JournalCommunications in Contemporary Mathematics
Volume4
Issue number2
DOIs
StatePublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A variational formulation for the two-sided obstacle problem with measure data'. Together they form a unique fingerprint.

Cite this